MathSciNet Relay Station
MathSciNet bibliographic data
MR1324179 (96f:13003) 13A35 (13C14 13H10)
Williams, Lori J. Uniform stability of kernels of Koszul cohomology indexed by the Frobenius endomorphism. J. Algebra 172 (1995), no. 3, 721–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement